# SDR AALA201610319027

- Difficulty date: October 30, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 7,829 hours, 3,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  MISSING RED LENS ON EMERGENCY LIGHT AT EXIT ROW 8 SEAT D.  REPLACED LIGHT LENS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
